# SDR REXA2022042000670

- Difficulty date: January 28, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: 601R149426
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INBOARD CLOSING RIB FROM RT HAND WING FLAP J/C:900-57-690-506 - REMOVED AND REPLACED I/B CLOSING RIB ON O/B FLAP IAW CRJ AMM 57-53-32-400-801
